MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 590106AN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: not applicable to suspect device.Section d6b - explant date: not applicable to suspect device.Section e1 - telephone number: (b)(6).Section e1 - email address: unknown, as information was requested but not provided.Section h6 - health effect - clinical code: 4581: striae : corneal striae / flap dislocation/ dislodged : corneal flap complications.Section h3 - the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after the patient was treated with the ifs femtosecond laser on (b)(6) 2026, the patient experienced striae in the right eye (od).The patient had to return for flap lift, wash and rinse on the (b)(6) 2026.No further information was provided.Pachymetry: od/left eye (os) = 548/544.Preop best corrected visual acuity (bcva) od = 6/5.Preop bcva os = 6/5.Preop refraction od = s -6.5 c-0.75 a 155/.Preop refraction os = s -6.5 c-0.75 a 155/s-6.25 c-0.50 a 20.1 day postop uncorrected visual acuity (ucva) od = 6/20.1 day postop ucva os = 6/7.5.1 post flap lift ucva od = 6/6.1 post flap lift ucva os = 6/5.Note: this report is against the patient interface.A separate report is being filed against the ifs femtosecond laser.

Brand Name
FS DISPOSABLE INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key25332247
Report Number3012236936-2026-000125
Device Sequence Number9881225
Product Code GEX
UDI-Device Identifier15050474534688
UDI-Public(01)15050474534688(17)271021(10)60688749
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number590106AN
Device Catalogue Number590106AN
Device Lot Number60688749
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LASER SN: (B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown